# SDR SIMA200807906

- Difficulty date: March 17, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 9,999 hours, 7,198 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Part number: 530003
- Part serial: MAL0201
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4168, CREW REPORTED AFTER GEAR RETRACTION, GOT A STEERING INOP MESSAGE.  CREW FOLLOW THE AOM AND DECLARE AN EMERGENCY IN ORD.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD.  OPERATIONAL CHECK GOOD IAW CRJ AMM 32-51-50.  AIRCRAFT RETURNED TO SERVICE.
